# SDR CALA2018010500028

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,125 hours, 16,874 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4075
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SLAT 10 OTBD MAIN TRACK COVE SKIN CRACKED.   REPAIRED THE AREA IAW AMM 27-81-02, AND SRM 51-43-01, OPS CHECKED GOOD IAW AMM 27-81-02.
